# SDR USAA2010121293012

- Difficulty date: November 15, 2010
- Submitted: December 13, 2010
- Operation: Air carrier
- Aircraft: N628AW
- Make and model: Airbus A320-231
- Aircraft serial: 67
- Aircraft time: 67,645 hours, 30,185 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: D53230514200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S5 - MAJOR REPAIR - LEVEL 2 FILIFORM CORROSION ON SHEAR TIE AT FR32, S43R.  REPLACED SHEAR TIE AT FR32, S43R IAW A320 SRM 51-72-11, 51-42-11 AND DWG D53231582.
